共 50 条
- [11] CUTTING HYPERPLANE ARRANGEMENTS [J]. DISCRETE & COMPUTATIONAL GEOMETRY, 1991, 6 (05) : 385 - 406
- [12] The Topology of Hyperplane Arrangements [J]. TOPOLOGY OF ALGEBRAIC VARIETIES AND SINGULARITIES, 2011, 538 : 309 - 318
- [13] Circle-valued Morse theory for complex hyperplane arrangements [J]. FORUM MATHEMATICUM, 2015, 27 (04) : 2113 - 2128
- [14] Hyperplane Arrangements in polymake [J]. MATHEMATICAL SOFTWARE - ICMS 2020, 2020, 12097 : 232 - 240
- [15] Reducibility of hyperplane arrangements [J]. Science in China Series A: Mathematics, 2007, 50 : 689 - 697
- [16] Reducibility of hyperplane arrangements [J]. SCIENCE IN CHINA SERIES A-MATHEMATICS, 2007, 50 (05): : 689 - 697
- [18] VANISHING RESULTS FOR THE AOMOTO COMPLEX OF REAL HYPERPLANE ARRANGEMENTS VIA MINIMALITY [J]. JOURNAL OF SINGULARITIES, 2016, 14 : 74 - 90
- [20] HYPERGEOMETRIC FUNCTIONS AND HYPERPLANE ARRANGEMENTS [J]. ALGEBRAIC APPROACH TO DIFFERENTIAL EQUATIONS, 2010, : 210 - 224